# SDR DALA2015060103560

- Difficulty date: May 23, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- Aircraft time: 79,033 hours, 34,306 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOOSE AT SEATS 29D TO 32D.  SECURED FLOOR TRACK IAW ERA 536365-14. REPLACED LENS WITH NEW LENS.  LIGHTING SECURED.
